# SDR MWEA97447

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 5910083
- Condition: Not Closed
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ELECTRICAL COMPART DOOR OPEN LIGHT ON.  UNABLE TO PRESSURIZE.  MAINT CLOSED E AND E COMPARTMENT DOOR.
